# SDR UIEA2023030300199

- Difficulty date: March 2, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 97,667 hours, 17,279 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, K
- Precautionary procedure: A

## Discrepancy

EQUIPMENT COOLING EICAS MESSAGE ILLUMINATED IN FLIGHT. WOULD NOT EXTINGUISH.( TRANSFER TO MDDR 181366 PER MEL 21-58-04 CAT C, DUE DATE 13MAR2023 )
